experiencing heart beat sideffects with the use of ephedrine need help!!?

Recently I developed a cold and I start upping my dose of ephedrine that i was using for my fatloss stack. I took a total of 125mg in 1 day. I built up a tolerenance to ephedrine and I thought I could handle this but then I as soon as I started using a otc ashtma inhaler that contained epinephrine. Not knowing that this was the same chemical as ephedrine I noticed heart beat dramatically increased. I stop taking it and It has calmed down since but I am still aware of my heartbeat. Its been 2 days already and I don’t know if I just obsesse with my heart now or what but I can always feel my heart beating now.

Please someone help me!

Related Items

One Response to “experiencing heart beat sideffects with the use of ephedrine need help!!?”

  1. Az R said:

    Ephedrine is essentially converted into a form of amphetamine by your liver. Nasty stuff when abused

    Also, epinephrine is not the same chemical as ephedrine. Not at all. They do operate on the same system though.

    You’re probably obsessing, but get to your doctor. This is worrisome.




Message:

[newtagclound int=0]

Subscribe

Recent Comments

Recent Posts

Archives